# SDR C2XA09TY059

- Difficulty date: April 10, 2009
- Submitted: April 11, 2009
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 20,147 hours, 15,361 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 23064830
- Part serial: Q4715
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IAH/IND- NR 2 ENGINE LOST OIL/OIL PRESSURE IN FLIGHT AND THE ENGINE WAS SHUTDOWN.  AN EMERGENCY WAS DECLARED AND A/C LANDED SAFELY.  UPON INSPECTION THE OIL FILTER HOUSING WAS FOUND TO BE LEAKING.  MX REMOVED AND REPLACED THE OIL FILTER HOUSING AND LEAK CHECKED GOOD IAW ROLLS ROYCE MM 79-23-10.
